Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Andrianov, Igor Vasilievich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 9

Number of views:
This page:904
Abstract pages:1051
Full texts:512
References:50
Professor
Doctor of physico-mathematical sciences (1990)
Speciality: 01.02.04 (Mechanics of deformable solids)
Birth date: 19.04.1948
E-mail:
Website: http://www.andrianov.freeservers.com
Keywords: ordinary differential equations; partial differential equations; dynamical systems; mechanics of particles and systems; mechanics of deformable solids.

Subject:

Development of Asymptotic approaches, in particular Homogenization Method, and applications in Nonlinear Mechanics and Mechanics of Solids.

Biography

Graduated from Faculty of Mathematics and Mechanics of Dnepropetrovsk State University in 1971 (department of applied theory of elasticity). Ph.D. thesis was defended in 1975. D.Sci. thesis was defended in 1987. Associated Professor since 1980. Full Professor since 1990. A list of my works contains more than 200 titles, including 6 books.

1994 International Science Foundation grant. 1996 Soros Professor. Member of AMS, SIAM, GAMM.

   
Main publications:
  • Andrianov I. V., Manevitch L. I., Oshmyan V. O. Mechanics of Periodically Heterogeneous Structures. Berlin, Heidelberg: Springer-Verlag, 2002.
  • Awrejcewicz J., Andrianov I. V., Manevitch L. I. Asymptotic Approaches in Nonlinear Dynamics: New Trends and Applications. Berlin, Heidelberg: Springer-Verlag, 1998.
  • Andrianov I. V., Manevich L. I. Asimptotologiya: idei, metody, rezultaty. M.: Aslan, 1994.
  • Obraztsov I. F., Nerubailo B. V., Andrianov I. V. Asimptoticheskie metody v stroitelnoi mekhanike tonkostennykh konstruktsii. M.: Mashinostroenie, 1991.
  • Andrianov I. V., Lesnichaya V.A., Manevich L. I. Metody osredeneniya v statike i dinamike rebristykh obolochek. M.: Nauka, 1985.
  • Andrianov I.V., Manevitch L. I. Asymptotology: Ideas, Methods, and Applications. Dordrecht: Kluwer, 2002.
  • I. V. Andrianov, J. Awrejcewicz, L. I. Manevitch Asymptotical Mechanics of Thin-Walled Structures: A Handbook. Berlin, Springer-Verlag, 2004.
  • Andrianov I.V., Barantsev R. G., Manevich L. I. Asimptoticheskaya matematika i sinergetika. M.: URSS, 2004

http://www.mathnet.ru/eng/person17769
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/26075

Publications in Math-Net.Ru
2006
1. I. V. Andrianov, “Padé approximants and continualization for 1D mass chain”, Matem. Mod., 18:1 (2006),  43–58  mathnet  mathscinet  zmath  elib
1997
2. I. V. Andrianov, “A new asymptotic method for computing reinforced constructions taking into account the discreteness of the distributed rods and their widths”, Dokl. Akad. Nauk, 352:4 (1997),  474–476  mathnet  mathscinet  zmath; Dokl. Math., 42:2 (1997), 84–86
1995
3. I. V. Andrianov, E. G. Kholod, “On the Van Dyke problem”, Dokl. Akad. Nauk, 344:1 (1995),  46–47  mathnet  zmath; Dokl. Math., 40:9 (1995), 473–475
1994
4. I. V. Andrianov, “Sequential construction of asymptotic solutions in essentially nonlinear systems”, Dokl. Akad. Nauk, 337:2 (1994),  194–195  mathnet  zmath
1993
5. I. V. Andrianov, “A new asymptotic method for the integration of equations of quantum mechanics with strong coupling”, Dokl. Akad. Nauk, 328:5 (1993),  557–558  mathnet  mathscinet; Dokl. Math., 38:2 (1993), 56–57
1992
6. I. V. Andrianov, V. M. Verbonol', “Исследование устойчивости стрингерных оболочек при учете неосесимметричной моментности докритического состояния”, Issled. Teor. Plastin i Obolochek, 25 (1992),  41–47  mathnet
1991
7. I. F. Obraztsov, I. V. Andrianov, B. V. Nerubailo, “Continual approximation for high-frequency oscillations of a chain, and composite equations”, Dokl. Akad. Nauk SSSR, 319:1 (1991),  111–112  mathnet  mathscinet  zmath; Dokl. Math., 36:7 (1991), 522
1987
8. I. V. Andrianov, A. O. Ivankov, “Application of Padé approximants in the method of introducing a parameter in the investigation of biharmonic equations with complex boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 27:2 (1987),  296–301  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:1 (1987), 193–197
1986
9. I. V. Andrianov, A. N. Pasechnik, “Method of composite equations in the theory of cylindrical shells”, Dokl. Akad. Nauk SSSR, 287:4 (1986),  806–809  mathnet  zmath

2020
10. I. V. Andrianov, A. V. Shatrov, “In memory of Rem Georgievich Barantsev”, Computer Research and Modeling, 12:5 (2020),  943–954  mathnet
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021